# SDR 96ZZZX6175

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93CX
- Make and model: Gulstm G1159A
- Aircraft serial: 314
- System (JASC): 3441 · Inertial Guidance System
- Part: Cell
- Part number: 5H120
- Condition: Defective
- Location: Ins Stdby Bat
- Part time: 1,285 hours
- Component: Marathon, CA54
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CELL LIFE IS TOO SHORT.  THIS BATTERY WAS RECELLED 10/96, 1/95, 5/94.  SUBMITTER STATED POSSIBLY REDUCING CHARGE RATE TO THIS BATTERY OR INSTALL A STRONGER CELL (SUPER POWER).  POSSIBLY A 20 CELL MODIFICATION WOULD HELP, PRESENTLY 19 CELL.
